Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 286040, 12 pages
http://dx.doi.org/10.1155/2010/286040
Research Article

The Lyapunov Stability for the Linear and Nonlinear Damped Oscillator with Time-Periodic Parameters

Department of Mathematics, College of Sciences, Hohai University, Nanjing 210098, China

Received 27 May 2010; Accepted 11 August 2010

Academic Editor: Stefan Siegmund

Copyright © 2010 Jifeng Chu and Ting Xia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jifeng Chu and Ting Xia, “The Lyapunov Stability for the Linear and Nonlinear Damped Oscillator with Time-Periodic Parameters,” Abstract and Applied Analysis, vol. 2010, Article ID 286040, 12 pages, 2010. doi:10.1155/2010/286040